Doctor insights on:
Sweats Chills Weight Gain Thyroid
What can cause depression, anxiety, weight gain, heart palps, fatigue, night sweats? Have goiter/swollen thyroid. Doc says thyroid is functioning ok?
Chills may occur at the beginning of an infection and are usually associated with a fever. Chills are caused by rapid muscle contraction and relaxation, and are the body's way of generating heat when it feels that it is cold. Chills often predict the coming of a fever, or an increase in ...Read more
Hashimoto thyroidism, HGH bld pressure vitamin d sufficient, excess weight gain, feel tired all the time, would amphetamine boost my energy?
Yes, but: It would be potentially dangerous and possibly illegal depending upon the source of the amphetamines. Why put something in your body that is harmful and can potentially kill you? Also get off the armour thyroid, which is ground up pig tissue and have your doctor put you on brand name T4 replacement, which is better and safer. ...Read more
My husband 30yo/m . Been having night sweats for a few weeks. He had recent 10 lb weight gain. I'm worried it could be related to cancer. ?
184/ 86 BP COPD/night sweats/petechia on upper body and weight gain/left collarboan swelling with a small palpable lymoh node on top of collarbob e?
My last period lasted only 3 days and was very light with mucous. I have had night sweats, weight gain, drinking and peeing lots, period late. ?
43 years old with hypothyroidism. My FSH was normal. I am having hot flashes, night sweats, weight gain, irregular periods and mood swing? What?
Check labs: need not only fsh , but estrogen levels , lh , , need tsh. all these check for hormone levels , you are probably getting menapause espec. if sputtering menses and irregular. estrogen in low dose like 0.5 mg daily would be pretty safe , never smoke or 10x the risk of blood clots on this , a baby apsirin 81 mg would help prevent a stroke or heart attack , other antidepressants can help a little ...Read moreSee 2 more doctor answers
I was on Yaz (drospirenone and ethinyl estradiol) for 9 months and had multiple health changes like night sweats, hair loss, mod weight gain and puffy face. Can a gyn address all issues?
Yes: If your physical changes emerged after you started taking Yaz, (drospirenone and ethinyl estradiol) it may be linked. You should see your Ob-Gyn doctor to select a contraceptive option best suited for your needs. Additionally, you may have underlying medical conditions that may be emerging and may not be linked to your birth control pills. Either way, see a doctor to get a full assessment. ...Read moreSee 1 more doctor answer
Iv been diagnosed with adrenal fatigue, anxiety/depression. I have bloated hard tummy, rapid weight gain, infertility, night sweats and more. Help!?
Hormonal Imbalance: You clearly have some hormonal problems. I would not be surprised if you have thyroid problems, estrogen and Progesterone problems and adrenal problems as these types of hormonal imbalances are interelated. You need to see an md who is highly experienced in the management of functional hormonal and metabolic imbalances. In the meantime, aovid sugars and fried foods to reduce your edible stress. ...Read more
Armpit,neck nodes tender, not swollen. Xtreme fatigue, short of breath (esp w/ exertion), cough,chest pain night sweats.Edema & weight gain 2 days ago?
Iodine and thyroid: It is most important to get your thyroid straightened out. Presumably you were hypothyroid and are now on levothyroxine. There is lots of iodine in the normal western diet, and more will not help you, although it will probably not hurt, you will just have a lot of iodine in the urine. ...Read more
- Talk to a doctor live online for free
- Chills fever sweats thyroid
- Chills sweats thyroid adrenal
- Chills sweats chest pain thyroid adrenal
- Ask a doctor a question free online
- Chills then sweats
- Night sweats fatigue weight gain
- Hypothyroidism and weight gain night sweats
- Underactive thyroid but no weight gain
- Talk to a urgent care specialist online for free